Musical Equational Programs: A Functional Approach

Share/Save/Bookmark

Broek, P.M. van den and Berg, K.G. van den (1996) Musical Equational Programs: A Functional Approach. ACM SIGPLAN Notices, 31 (11). pp. 56-65. ISSN 0362-1340

open access
[img]
Preview
PDF
462kB
Abstract:In this paper we solve musical equational programs by means of higher order functions. The initial solution is written in a functional programming language (Miranda). It is shown how a solution an imperative language (Pascal) can be obtained by elimination of the higher order functions.
Item Type:Article
Copyright:© 1996 ACM Press
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64092
Official URL:http://dx.doi.org/10.1145/240964.240977
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 121694